# SDR CALA2018010500067

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 582011
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01-012-002, AND 33-51-01-402-003.  OPS CHECKED GOOD.
